# SDR UIEA201000205

- Difficulty date: September 14, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,930 hours, 7,554 cycles
- Engine: Ge CF680
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D02 PLUS C03, DENT DAMAGE ON THE LOWER SKIN WAS DETECTED AT STAB STA 156.0 OF THE LOWER SKIN 65B03500-143 AND DOCUMENTED IAW EGAT NRC 390. THE ACTION REQUIRED TO CLOSE EGAT NRC 390 WAS TO CUT THE DAMAGE OUT AND TO INSTALL A FLUSH REPAIR IAW REPAIR SRM 55-10-01-2R-5, REPAIR 5 (SEE FIG 1).
